Publication
Title
Stability theorems for stochastic differential equations (S.D.E.'s) with memory : part 1
Author
Language
English
Source (journal)
International journal of advanced research in science, engineering and technology
Publication
2014
Volume/pages
1:4(2014), p. 184-190
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 14.09.2015
Last edited 01.10.2015
To cite this reference